{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,3]],"date-time":"2025-11-03T03:58:22Z","timestamp":1762142302683,"version":"build-2065373602"},"reference-count":6,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2016,9,1]],"date-time":"2016-09-01T00:00:00Z","timestamp":1472688000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2016,9,1]],"date-time":"2016-09-01T00:00:00Z","timestamp":1472688000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jem-journal.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The Journal of Emergency Medicine"],"published-print":{"date-parts":[[2016,9]]},"DOI":"10.1016\/j.jemermed.2016.05.034","type":"journal-article","created":{"date-parts":[[2016,6,28]],"date-time":"2016-06-28T09:02:50Z","timestamp":1467104570000},"page":"303-304","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":9,"title":["Lidocaine Toxicity During Attempted Epistaxis Cautery"],"prefix":"10.1016","volume":"51","author":[{"given":"Elizabeth","family":"Nicholas","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Matthew D.","family":"Thornton","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jemermed.2016.05.034_bib1","first-page":"305","article-title":"Management of epistaxis","volume":"71","author":"Kucik","year":"2005","journal-title":"Am Fam Physician"},{"key":"10.1016\/j.jemermed.2016.05.034_bib2","doi-asserted-by":"crossref","first-page":"903","DOI":"10.1258\/00222150260369417","article-title":"Paediatric epistaxis: Alder Hey experience","volume":"116","author":"Makura","year":"2002","journal-title":"J Laryngol Otol"},{"key":"10.1016\/j.jemermed.2016.05.034_bib3","doi-asserted-by":"crossref","first-page":"427","DOI":"10.4103\/0019-5049.84828","article-title":"Lingocaine toxicity after anterior nasal packing","volume":"55","author":"Nath","year":"2011","journal-title":"Indian J Anaesth"},{"key":"10.1016\/j.jemermed.2016.05.034_bib4","unstructured":"Post TW, ed. Lidocaine (systemic): pediatric drug information. UpToDate, Waltham, MA. Available at: http:\/\/www.uptodate.com\/contents\/lidocaine-systemic-pediatric-drug-information?source=search_result&search=lidocaine&selectedTitle=2\u223c146. Accessed January 28,\u00a02016."},{"key":"10.1016\/j.jemermed.2016.05.034_bib5","doi-asserted-by":"crossref","first-page":"1220","DOI":"10.1097\/PEC.0b013e3182aa4748","article-title":"Compounded ointment results in severe toxicity in a pediatric patient","volume":"29","author":"Sullivan","year":"2013","journal-title":"Pediatr Emerg Care"},{"key":"10.1016\/j.jemermed.2016.05.034_bib6","doi-asserted-by":"crossref","first-page":"1340","DOI":"10.1213\/ane.0b013e31816a6c09","article-title":"Lipid infusion therapy: translation to clinical practice","volume":"106","author":"Weinberg","year":"2008","journal-title":"Anesth Analg"}],"container-title":["The Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0736467916301640?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0736467916301640?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T16:36:08Z","timestamp":1760027768000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0736467916301640"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,9]]},"references-count":6,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2016,9]]}},"alternative-id":["S0736467916301640"],"URL":"https:\/\/doi.org\/10.1016\/j.jemermed.2016.05.034","relation":{},"ISSN":["0736-4679"],"issn-type":[{"type":"print","value":"0736-4679"}],"subject":[],"published":{"date-parts":[[2016,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Lidocaine Toxicity During Attempted Epistaxis Cautery","name":"articletitle","label":"Article Title"},{"value":"The Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jemermed.2016.05.034","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2016 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}